| Catalog Number |
7211010 |
| Medical Device Problem Codes |
Increase in Pressure (1491); Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: internal complaint reference number: (b)(4).
Event or Problem Description
It was reported that, during a surgery, it was noticed that the pump of the dyonics control unit was overpressuring the joint.The procedure was resumed, without any delay, using a similar s+n back up device.No further complications were reported.
Additional Manufacturer Narrative
H11: h3, h6: the reported device was received for evaluation.A visual inspection revealed no physical damage.A functional evaluation was performed on the returned device and found that the unit flowrate was out of specification.It's noted that the returned device passed the pressure test during the functional evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause has been associated with an electrical component failure.Factors that could have contributed include a defective transducer or crimped inflow tubing.Based on this investigation, the need for corrective action is not indicated.